Volume 24, Number 1, 2004
: Some applications of pq-groups in graph theory.
Volume 24, Number 2, 2004
: Some sufficient conditions on odd directed cycles of bounded length for the existence of a kernel.
: Bounds for index of a modified graph.
: Cyclic decompositions of complete graphs into spanning trees.
Volume 24, Number 3, 2004
: On the structure of plane graphs of minimum face size 5.
: Packing of three copies of a digraph into the transitive tournament.
: Short paths in 3-uniform quasi-random hypergraphs.
: A Gallai-type equality for the total domination number of a graph.